MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STERILE STAY SAFE CAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. STERILE STAY SAFE CAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 050-95012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Peritonitis (2252); Peritoneal effluent abnormal (4904)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this peritoneal dialysis (pd) patient was diagnosed with peritonitis.The patient was seen in the pd clinic on (b)(6) 2026 due to draining issues.During the visit, the patient¿s pd effluent was noted to be cloudy.Pd cultures were obtained.The patient was diagnosed with peritonitis.The patient was initiated on antibiotic therapy with intraperitoneal (ip) vancomycin 1g every 4 days.The cultures were positive for enterococcus faecalis and staphylococcus epidermidis.The cause of the peritonitis is attributed to the patient having an exposed pd catheter cuff.This has been a known issue for several months; however, when the patient came to the clinic on (b)(6) 2026, the exit site was not covered, and the cuff was pulled up.Additionally, the end of the patient¿s pd catheter was inside her underpants between her legs.Prior to the clinic visit, the patient reportedly had diarrhea and abdominal pain for 1 month which she did not report.The pdrn said this patient has a history of social issues in the home and has been known to not have the pd catheter cap on securely.No further information was provided.

Brand Name
STERILE STAY SAFE CAP
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key25162023
Report Number3023981687-2026-00003
Device Sequence Number10729412
Product Code KDJ
UDI-Device Identifier00840861100835
UDI-Public00840861100835
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K083542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2026
Report Date (Section F) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-95012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/07/2026
Device AgeMO
Event Location Home
Date Report to Manufacturer05/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID.; LIBERTY CYCLER SET.; LIBERTY SELECT CYCLER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Date Report Sent to FDA05/13/2026